# SDR 95ZZZX4528

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21997
- Make and model: Cessna 150L
- Aircraft serial: 15074599
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft Support
- Condition: Broken
- Location: Exh Rocker Arm
- Part time: 3,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, (ACFT HAD SAT FOR ABOUT 6 MONTHS), THE COMPRESSION TEST WAS PERFORMED.  NR 1 CYLINDER WAS BLOWING-BY FROM EXHAUST VALVE.  TO STAKE THE VALVE, THE ROCKER BOX COVER WAS REMOVED.  A BROKEN PIECE OF ROCKER ARM SHAFT SUPPORT WAS FOUND INSIDE OF ROCKER BOX COVER.  IT CAME OFF OF EXHAUST SIDE.
